# SDR UIEA2011062100446

- Difficulty date: June 21, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 37,471 hours, 5,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP MID AREA L/E FOUND DELAMINATED.  REPAIRED IAW SRM 51-70-07.  REF PROCESS CARD CONTROL SEQUENCE NT FIM 500284-1 FOR DETAILS.
